Vitamin C Overdose

Vitamin C is also known as ascorbic acid. An accidental overdose on supplements, or an intentional megadose, can be harmful. Symptoms of overdose include nausea, diarrhea, stomach cramps, and an increased risk of urinary stones. Heavy dosages of vitamin C ...

... More »

Related Articles

  • Overdose: Overdose is the general term for having too much of a substance. An overdose may relate to alcohol overdose, illicit ...

      ... More on Overdose  »

  • Urinary Stones: Urinary stones, also called urolithiasis, is a general name for hard stones (calculi) developing in various parts of the urinary ...

      ... More on Urinary Stones  »

  • Nausea: Nausea is that queasy feeling of sickness in the stomach. It is often related to vomiting, but can also occur ...

      ... More on Nausea  »

  • Diarrhea: Diarrhea has many possible causes, of which the most likely is probably infectious gastroenteritis, causing diarrhea often with nausea and ...

      ... More on Diarrhea  »

  • Ascorbic Acid: Ascorbic acid or L-ascorbic acid refer to Vitamin C. Vitamin C is a well-known commonly occurring dietary vitamin ...

      ... More on Ascorbic Acid  »

  • Vitamin C: Vitamin C (ascorbic acid) is a naturally occurring dietary vitamin. It is helpful to maintain body health in various ways ...

      ... More on Vitamin C  »

Related Symptom Topics

Read more about these related symptoms:

...

... More Symptoms »

Related Disease and Condition Topics

Read about these diseases and medical conditions related to Vitamin C Overdose:

...

... More Diseases »

Note: This site is for informational purposes only and is not medical advice. See your doctor or other qualified medical professional for all your medical needs.